# SDR SWAA2024091226152

- Difficulty date: August 15, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB SIDEWALL SUPPORT BS 400+2; BS 400+6.5; BS 400+11.5; BS 400+16.5; RBL 24.75 WL 156 (MARKED)<[01] VERIFIED;[02] VERIFIED;[03] VERIFIED;[04] REMOVED AND REPLACE ON FCB SIDEWALL SUPPORT BS 400+2; BS 400+6.5; BS 400+11.5; BS 400+16.5; RBL 24.75 WL 156 DUE TO OUT OF LIMITS CORROSION IAW SRM 53-00-53-1A-2; SRM 51-40-02-0G-0; SRM 51-40-05-0G AND DWG 143A7501 ID 113 REV:-.;[05] VERIFIED CORRECTIVE ACTION; TASK COMPLETE
